Weighted continuity of multilinear Marcinkiewicz operators for the extreme cases of $p$
Commun. Korean Math. Soc. 2004 Vol. 19, No. 3, 435-452
Printed September 1, 2004
Liu Lanzhe
Changsha University of Science and Technology
Abstract : In this paper, we prove the weighted continuity of multilinear Marcinkiewicz operators for the extreme cases of $p$.
Keywords : Marcinkiewicz integral operator, multilinear operators, BMO space, hardy space
MSC numbers : 42B20, 42B25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd